MathSciNet Relay Station
MathSciNet bibliographic data
MR437823 33A40
Lewis, J. T.; Muldoon, M. E. Monotonicity and convexity properties of zeros of Bessel functions. SIAM J. Math. Anal. 8 (1977), no. 1, 171–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement